since 05 February 2011 :
View(s): 214 (2 ULiège)
Download(s): 127 (4 ULiège)
print        
Ho Van Thi Si

UNE REMARQUE SUR LA FORMULE DU CHANGEMENT DE VARIABLES DANS Rn

(Volume 73 - Année 2004 — Numéro 1)
Article
Open Access
Mots-clés : Lebesgue integral, jacobian, change of variable

Abstract

The aim of this paper is to give a result which generalizes the usual change of variables formula in euclidean spaces.

To cite this article

Ho Van Thi Si, «UNE REMARQUE SUR LA FORMULE DU CHANGEMENT DE VARIABLES DANS Rn», Bulletin de la Société Royale des Sciences de Liège [En ligne], Numéro 1, Volume 73 - Année 2004, 21 – 25 URL : https://popups.ulg.ac.be/0037-9565/index.php?id=714.

About: Ho Van Thi Si

124 rue de Serbie, 4000 Liège, Belgium, vanthisi_ho@belgacom.net